Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Warm sensation on both legs close to knees. Kept hot towel. Why is it?

I have been noticing a warm sensation on the insides of both of my legs close to my knees. It is weird, I will just be sitting or walking and feel it warm up like someone laid a hot towel there. It goes away after about 10 seconds. We just got back from vacation in Punta Cana, don't know if that would have anything to do with it. I didn't get hurt or anything there.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
Warm sensation can be sign of inflammation but it doesnt seem likely in your case. There can be vascular or neurogenic vasodilatation which doesnt mean anythong. Just wait for few more days and see its progression. if it persist you should do rtg lumbar spine and doppler ultrasounds to evaluate blood vessels in this area. Till that you can apply some cold compresses and keep your leg elevated. Wish you good health.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor